# SDR UIEA2021071901586

- Difficulty date: July 17, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Switch
- Part number: 38760232
- Part serial: 5591
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

APU DEFERRED PER MCC (INOP)( TRANSFER TO MDDR DMI #150314 IAW B767 DDG MEL 49-11-01A, CAT C, DUE 27JUL21 "M" PROC C/W.   /  C/W WITH ECM #2021P-233 REF. LOGPAGE 1369494 ITEM 8...REPLACED DE-OIL SOLENOID VALVE.. P/N 3876166-1..S/N 1102  ON APU IAW AMM49-27-08 OPS CKS GOOD...  /  REFERENCE ITEM 9 THIS LOG PAGE..REPLACED APU OIL TEMP SWITCH IAW AMM 49-27-14 LEAK CKS GOOD. THIS CLEARS MDDR 150314. )
